# SDR IXXA0200071S

- Difficulty date: May 31, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- Aircraft time: 81,868 hours, 23,437 cycles
- System (JASC): 5711 · Wing Spar
- Part: Wing
- Condition: Cracked
- Location: Leading Edge
- Part time: 81,868 hours, 23,437 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS DETECTED ON THE RIGHT WING UPPER LEADING EDGE OUTBOARD OF NUMBER FOUR PYLON.  REPAIR ACCOMPLISHED REOMOVAL OF THE DAMAGED AREA, FABRICATION AND INSTALLATION OF A REPAIR FILLER AND EXTERMAL DOUBLER IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL.
